# SDR GLBA96184

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 1202050500001
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MQT - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN PROXIMITY SWITCH.  OPS NORMAL.  (M)
